Our expert says:
You should go to an Endocronologist to have your hormone levels tested before taking any 'hormone booster'. Interfering with your body's natural hormaone levels can be very dangerous and have serious short and long term effects.
Clomid is a drug administered for Ovulation Stimulation. It is used for women with ovulatory problems. Taking this drug without the supervision of a physician can be dangerous as side effects include: abdominal pain, nausea, headaches, weight gain, rashes, effects on the central nervous system such as dizziness, depression, fatigue, insonia, visual disturbances and liver toxicity.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.